# SDR SIMA200408603

- Difficulty date: March 25, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1210
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3574 - DURING LANDING ROLL CREW RECEIVED PITCH TRIM 1/2 INOPERATIVE MESSAGE AFTER A/P DISCONNECT.  NO PROBLEMS WITH A/P SWITCH BEING STUCK.  CREW DID NOT RESET C/B'S.  MAINTENANCE REMOVED AND REPLACED THE HORIZ STABILIZER CONTROL UNIT IAW EMB MM AFTER COMPLYING WITH ETN EB-27-022.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
